# SDR CALA2025031702884

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 78,623 hours, 29,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTS ROW 24L AND 32L INOP. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  DEFERRED SEAT MOUNTED ESCAPE PATH LIGHTS PER MEL 3319E. SEAT ROWS 24L AND 32L INOP. DDP C/W. REF DRAWING 3350DD14743.  DEFERRED SEAT MOUNTED ESCAPE PATH LIGHTS PER MEL 3319E. SEAT ROWS 24L AND 32L INOP. DDP C/W. REF DRAWING 3350DD14743. DEFERRED DIRECTLY BY TOMC.  EMERGENCY SEAT MOUNTED LIGHTS ROW 24L AND 32L SECURED AND FOUND OPERATIONAL. REF AMM 33-51-11-960-802. CLOSING MEL.
